HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

medication

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Gibbous Moon
Waxing Gibbous
75% Full
MEMBERS ONLINE
BazirDarkshadowNLFurrylover12AnjithabnormalBerryFoxKeen2sharpecho_cronAgielwolfman27lilsadvatoEuranulolydeseymour2Mirajane149pacheco300
Forums -> Site Spells Discussion -> medication

medication
By:
Post # 1
If you are taking medication, would this effect your spell
Login or Signup to reply to this post.

Re: medication
By: / Novice
Post # 2
It would depend on the medication but it is possible that it might. For example medicine that makes you drowsy may mean that you have less energy to call on and are less focused than normal meaning the spell would be overall less effective. Similarly taking paracetamol when you have a headache could allow you to focus less on the headache and more on your intent to make it more potent.

What aspects of the medication's effect/side-effects are you worried that might affect spell work?
Login or Signup to reply to this post.

Re: medication
By:
Post # 3
this is for weight. some told me it will, but others are saying no
Login or Signup to reply to this post.

Re: medication
By:
Post # 4
Depending on the medication it can sometime cause a problemm that is true. You need a clear mind to make the spell to work effectivly. This I known from my past expriences. I cast a spell went I has on medication and It came bad on me prettly badly. That was when I cast my first spell back about Five years ago. I learned by trail and error.
Login or Signup to reply to this post.

Re: medication
By: / Novice
Post # 5
Only if it effects your mental state. Its the same when your sick. Its recomended not to do any spells while sick or recovering from an injury. Your soell can be effected by your bodys imbalance and your cold could wffect you spells efficiency. Also the energy you use while doing magick could make yiu heal slower.
If its just for wieght than t shouldnt be a problem.
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only